# SDR 99UAL900479

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 33990047U1
- Condition: Failed
- Location: Left
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO CABIN DECOMPRESSION.  AIRCRAFT DIVERTED DUE TO THE LOSS OF THE RT PNEUMATIC SYSTEM.  THE LT PACK WAS INOP ON TAKEOFF.  THE LT ACM WAS REPLACED AND A PNEUMATIC HEALTH CHECK WAS PERFORMED ON BOTH ENGINES.  THE RT ENGINE WAS FOUND WITH A BAD HIGH PRESSURE CONTROLLER (3399004-7U1) AND THE 490 AND FAN AIR TEMP SENSORS WERE REPLACED AS A PRECAUTIONARY.
